Citation:
A. I. Gryuntal', “Existence of non-self-intersecting closed geodesic of general elliptic type on surfaces, close to a sphere”, Mat. Zametki, 24:2 (1978), 267–278; Math. Notes, 24:2 (1978), 644–650
\Bibitem{Gry78}
\by A.~I.~Gryuntal'
\paper Existence of non-self-intersecting closed geodesic of general elliptic type on surfaces, close to a~sphere
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 2
\pages 267--278
\mathnet{http://mi.mathnet.ru/mzm8210}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=509911}
\zmath{https://zbmath.org/?q=an:0393.58008}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 2
\pages 644--650
\crossref{https://doi.org/10.1007/BF01105320}
Linking options:
https://www.mathnet.ru/eng/mzm8210
https://www.mathnet.ru/eng/mzm/v24/i2/p267
This publication is cited in the following 3 articles:
I. A. Taimanov, “Closed extremals on two-dimensional manifolds”, Russian Math. Surveys, 47:2 (1992), 163–211
D. V. Anosov, “On generic properties of closed geodesics”, Math. USSR-Izv., 21:1 (1983), 1–29
A. I. Gryuntal', “The existence of convex spherical metrics, all closed nonselfintersecting geodesics of which are hyperbolic”, Math. USSR-Izv., 14:1 (1980), 1–16